RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 6, Pages 793–800 (Mi de9933)  

This article is cited in 6 scientific papers (total in 6 papers)

Partial Differential Equations

Spectral asymptotics of strongly elliptic differential-difference operators

V. V. Pod'yapol'skii, A. L. Skubachevskii

Moscow Aviation Institute

Full text: PDF file (1349 kB)

English version:
Differential Equations, 1999, 35:6, 794–802

Bibliographic databases:
UDC: 517.95
Received: 27.05.1998

Citation: V. V. Pod'yapol'skii, A. L. Skubachevskii, “Spectral asymptotics of strongly elliptic differential-difference operators”, Differ. Uravn., 35:6 (1999), 793–800; Differ. Equ., 35:6 (1999), 794–802

Citation in format AMSBIB
\Bibitem{PodSku99}
\by V.~V.~Pod'yapol'skii, A.~L.~Skubachevskii
\paper Spectral asymptotics of strongly elliptic differential-difference operators
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 6
\pages 793--800
\mathnet{http://mi.mathnet.ru/de9933}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1732115}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 6
\pages 794--802


Linking options:
  • http://mi.mathnet.ru/eng/de9933
  • http://mi.mathnet.ru/eng/de/v35/i6/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Skubachevskii, “Nonclassical boundary value problems. I”, Journal of Mathematical Sciences, 155:2 (2008), 199–334  mathnet  crossref  mathscinet  zmath  elib
    2. A. L. Skubachevskii, “Nonclassical boundary-value problems. II”, Journal of Mathematical Sciences, 166:4 (2010), 377–561  mathnet  crossref  mathscinet  elib
    3. L. E. Rossovskii, “On the Spectral Stability of Functional-Differential Equations”, Math. Notes, 90:6 (2011), 867–881  mathnet  crossref  crossref  mathscinet  isi
    4. A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Journal of Mathematical Sciences, 216:3 (2016), 345–496  mathnet  crossref
    5. L. E. Rossovskii, “Elliptic functional differential equations with contractions and extensions of independent variables of the unknown function”, Journal of Mathematical Sciences, 223:4 (2017), 351–493  mathnet  crossref
    6. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:79
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019